# SDR SWIA201232198

- Difficulty date: November 18, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 41,447 hours, 58,280 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DID NOT RETRACT ON DEPARTURE.  (FLT 1300)  ADJUSTED SEQUENCE VALVES IAW AMM.
